Applied Mathematics

Applied Mathematics is an open access, peer-reviewed scientific journal that publishes original articles, critical reviews, research notes, debate and short reports in all areas of applied mathematics.


ICV 2015: 77.23; ICV 2016: 85.20
Editor-in-chief: Mohammad Siddique
p-ISSN: 2163-1409
e-ISSN: 2163-1425

Website: http://journal.sapub.org/am




Applied Mathematics

Latest Issue: Volume 10, Number 1 (2020)
Skip Navigation Links.
Collapse &nbsp;<u>2020</u> 2020
 2020, Volume 10, Number 1
Expand &nbsp;<u>2019</u> 2019
Expand &nbsp;<u>2018</u> 2018
Expand &nbsp;<u>2017</u> 2017
Expand &nbsp;<u>2016</u> 2016
Expand &nbsp;<u>2015</u> 2015
Expand &nbsp;<u>2014</u> 2014
Expand &nbsp;<u>2013</u> 2013
Expand &nbsp;<u>2012</u> 2012
Expand &nbsp;<u>2011</u> 2011
  • Articles
Self-Similar Cylindrical Ionizing Shock Waves in a Non-Ideal Gas with Radiation Heat-Flux
J. P. Vishwakarma, Mahendra Singh
pp. 1-7
DOI: 10.5923/j.am.20120201.01   7160 Views  3426 Downloads
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
  Abstract   References   Full-Text PDF   Full-Text HTML
On the Minimum ABC Index of Chemical Trees
Tzvetalin S. Vassilev, Laura J. Huntington
pp. 8-16
DOI: 10.5923/j.am.20120201.02   7503 Views  2901 Downloads
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
  Abstract   References   Full-Text PDF   Full-Text HTML
Iterated Block-Pulse Method for Solving Volterra Integral Equations
K. Maleknejad, K. Mahdiani
pp. 17-20
DOI: 10.5923/j.am.20120201.03   9338 Views  4412 Downloads
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
  Abstract   References   Full-Text PDF   Full-Text HTML